MathSciNet Relay Station
MathSciNet bibliographic data
MR290680 (44 #7860) 81.30
Bargmann, V.; Butera, P.; Girardello, L.; Klauder, John R. On the completeness of the coherent states. Rep. Mathematical Phys. 2 1971 no. 4, 221–228.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement